Please use this identifier to cite or link to this item:

Marine Mollusca of the New Hebrides

File SizeFormat 
vol13n3-253-268.pdf7.42 MBAdobe PDFView/Open

Item Summary

Title: Marine Mollusca of the New Hebrides
Authors: Solem, Alan
Issue Date: Jul 1959
Publisher: University of Hawai'i Press
Citation: Solem A. 1959. Marine mollusca of the New Hebrides. Pac Sci 13(3): 253-268.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 13, Number 3, 1959

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.